On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument
Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 987-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_6_a6,
author = {A. B. Antonevich and A. V. Lebedev},
title = {On the {Noethericity} of a functional-partial differential operator that contains a linear transformation of the argument},
journal = {Differencialʹnye uravneni\^a},
pages = {987--996},
year = {1982},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_6_a6/}
}
TY - JOUR AU - A. B. Antonevich AU - A. V. Lebedev TI - On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument JO - Differencialʹnye uravneniâ PY - 1982 SP - 987 EP - 996 VL - 18 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_6_a6/ LA - ru ID - DE_1982_18_6_a6 ER -
%0 Journal Article %A A. B. Antonevich %A A. V. Lebedev %T On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument %J Differencialʹnye uravneniâ %D 1982 %P 987-996 %V 18 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1982_18_6_a6/ %G ru %F DE_1982_18_6_a6
A. B. Antonevich; A. V. Lebedev. On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument. Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 987-996. http://geodesic.mathdoc.fr/item/DE_1982_18_6_a6/